# SDR CALA2016062295472

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 67,817 hours, 18,205 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE AT BS 1642, STR S-22R WAS FOUND CORRODED BEYOND SRM LIMITS.  REMOVED DAMAGED STR SECTION FROM BS1620-1652.  ACP HFEC INSPECTION OF OPEN FASTENER HOLES.  NO CRACKS FOUND.  FABRICATED AND INSTALLED STR SPLICE REPAIR REF SRM 53-00-03, REPAIR 1.
